I used to take 300mg of Trazadone at night, well I am supposed to anyways. I relapsed and started using Meth in Oct. 2010. I was still taking all of my meds, while using. I found out that the Trazadone had a bigger affect on me while using, then it did when sober. I took it at same time nightly, and same amount, and yes I did and still do sleep everynight. But I would wake up and my vision would be warped, blurry, everything purple/dark blue/black, and my body felt like it was detached. I was unable to speak clearly, or at all. My daughter missed 3 days a week, for 2 weeks of school because of this. I finally stopped taking so much, and now I dont take them at all. I do not have trouble sleeping anymore, even when using.
First of all you don't take prescription meds from other people and get off the speed! This site is for serious people who want to be healthy not hooked on drugs! I'm sure there are people here who could help you get off the speed instead! Taking speed and trazodone is dangerous! If you need help just ask!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 2 answers
Posted 24 Sep 2012 • 1 answer
Trazodone - I have been using trazadone while in the United States,but for a year now staying in the
Posted 20 Jun 2013 • 1 answer
Posted 7 Feb 2016 • 1 answer
Posted 29 Mar 2016 • 1 answer